# SDR HNAA2025031700187

- Difficulty date: March 16, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 45,024 hours, 41,973 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Radio Altimeter
- Part number: 700840937
- Part serial: 00108731
- Condition: Abnormal
- Location: Zone 100
- Part time: 43,951 hours, 39,470 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT FROM 15,000FT HAD MULTIPLE CONSTANT GPWS CALL OUT S THAT WOULD NOT STOP.  DID NOT CLEAR UNTIL ROUGHLY 2,000FT WITH GEAR DOWN.     FACT  16MAR25  14:21  PHL    REMOVED AND REPLACED RADIO ALTIMETER IAW AMM 34-31-01. OPS CHECK GOOD. A/C OK FOR SERVICE
